lower calf very swollen went to clinic injected on both side with tinzaparin na, with a note for ER tomorrow morning. not sure if it is "DVT"
He needs to be in a recliner with his legs up or he needs to be laying in bed with the affected leg on a pillow. Sitting in a regular chair will not allow blood to flow properly even if the leg is up. If you do not have a recliner chair, put him in bed and put the swollen leg up on a pillow. Raising the leg above the level of the heart allows the heart to help remove extra fluid much easier. CO NOT RUB OR MASSAGE THE LEG!! If it does have a CVT (blood clot) rubbing or massaging can cause the clot to break loose and if it goes the the heart, lungs or brain, it can be fatal or cause a stroke.
- Tinzaparin Information for Consumers
- Tinzaparin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tinzaparin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2012 • 1 answer
Posted 28 Jun 2012 • 5 answers
Posted 30 Nov 2014 • 3 answers
Posted 14 Feb 2015 • 1 answer
Deep Vein Thrombosis (DVT) - Are there any support groups that you could refer me to? I've just been
Posted 22 Feb 2015 • 3 answers